# SDR 9520312705

- Difficulty date: December 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802EA
- Make and model: Boeing 727225
- Aircraft serial: 22433
- Engine: Pwa JT8D15
- System (JASC): 7320 · Fuel Controlling System
- Part: Fcu Water Trap
- Condition: Contaminated
- Location: Nr 3 Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

NR 3 ENGINE WAS SLOW TO ACCELERATE DURING TAKEOFF ROLL.  THE TAKEOFF WAS ABORTED AND THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE CLEANED THE FCU MOISTURE TRAP.  SUBSEQUENT ENGINE RUN-UP WAS SATISFACTORY.
